Alert archive / Nebraska / Tornado Warnings in 2010
Tornado Warning 58, NWS North Platte, NE
NWS North Platte, NE issued this tornado warning at Jun 22, 2010, 6:27 PM MDT for Cherry County, Sheridan County, Nebraska. It was in force for 33 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 22, 2010, 6:27 PM MDT (00:27 UTC)
- Expired
- Jun 22, 2010, 7:00 PM MDT
- In force
- 33 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
Counties Cherry County, NE, Sheridan County, NE
The radar
The North Platte radar (KLNX), 142 km from the middle of the area, began a volume at 00:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 22, 6:30 PM MDT | TSTM WND DMG | 8 S Gordon, NE | 6 POWER POLES DOWNED. TOTALLING 20 POLES ACROSS NORTHERN SHERIDAN. |
| Jun 22, 6:30 PM MDT | HAIL 0.25 | 7 Sse Gordon, NE | SMALL PEA SIZED HAIL ALONG WITH VERY HEAVY RAIN AND ESTIMATED WIND GUSTS TO 45 MPH AT TIME OF THIS REPORT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 22, 4:03 PM MDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Rapid City, SD (KUNR), launched 00:00Z, 0.5 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1051 J/kg
- Mixed-layer CIN
- -114 J/kg
- Mixed-layer LCL
- 1122 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 73 m²/s²
- 0-3 km storm-relative helicity
- 216 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 2.1
The text
As transmitted, in the capitals the NWS used until 2016.
241 WFUS53 KLBF 230027 TORLBF NEC031-161-230100- /O.NEW.KLBF.TO.W.0058.100623T0027Z-100623T0100Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE NORTH PLATTE NE 627 PM MDT TUE JUN 22 2010 THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A * TORNADO WARNING FOR... WEST CENTRAL CHERRY COUNTY IN NORTH CENTRAL NEBRASKA... EAST CENTRAL SHERIDAN COUNTY IN THE PANHANDLE OF NEBRASKA... * UNTIL 700 PM MDT * AT 622 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED NEAR HIGHWAY 27 CROSSING THE NIOBRARA RIVER...OR 10 MILES SOUTH OF GORDON...AND MOVING EAST AT 40 MPH. AT 720 PM MDT A TORNADO WAS REPORTED IN RURAL AREAS NORTH OF RUSHVILLE...AND ADDITIONAL FUNNEL CLOUDS HAVE BEEN REPORTED. * THIS DANGEROUS STORM WILL BE NEAR... HIGHWAY 61 CROSSING THE SNAKE RIVER AROUND 655 PM MDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS. && LAT...LON 4281 10178 4252 10169 4258 10231 4274 10236 TIME...MOT...LOC 0026Z 276DEG 34KT 4267 10210 $$ 13
2 follow-up statements
426 WWUS53 KLBF 230043 SVSLBF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 743 PM CDT TUE JUN 22 2010 NEC031-161-230100- /O.CON.KLBF.TO.W.0058.000000T0000Z-100623T0100Z/ SHERIDAN NE-CHERRY NE- 643 PM MDT TUE JUN 22 2010 ...A TORNADO WARNING REMAINS IN EFFECT FOR WEST CENTRAL CHERRY AND EAST CENTRAL SHERIDAN COUNTIES UNTIL 700 PM MDT... AT 640 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED 8 MILES SOUTHEAST OF ROCK HILL...OR 19 MILES SOUTHEAST OF GORDON...MOVING EAST AT 40 MPH. THIS DANGEROUS STORM WILL BE NEAR... HIGHWAY 61 CROSSING THE SNAKE RIVER AROUND 655 PM MDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS. && LAT...LON 4260 10218 4276 10219 4281 10178 4252 10169 TIME...MOT...LOC 0044Z 273DEG 35KT 4265 10185 $$ 13
992 WWUS53 KLBF 230057 SVSLBF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 757 PM CDT TUE JUN 22 2010 NEC031-161-230107- /O.EXP.KLBF.TO.W.0058.000000T0000Z-100623T0100Z/ SHERIDAN NE-CHERRY NE- 657 PM MDT TUE JUN 22 2010 ...THE TORNADO WARNING FOR WEST CENTRAL CHERRY AND EAST CENTRAL SHERIDAN COUNTIES WILL EXPIRE AT 800 PM CDT/700 PM MDT/... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM. IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A TORNADO WATCH REMAINS IN EFFECT UNTIL 11 PM MDT. REMEMBER...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL CHERRY COUNTY UNTIL 730 PM MDT. LAT...LON 4260 10218 4276 10219 4281 10178 4252 10169 TIME...MOT...LOC 0057Z 273DEG 35KT 4264 10168 $$ 13
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this tornado warning went out at Jun 22, 5:07 PM MDT, 1 hour 20 minutes earlier.
Area forecast discussion, Jun 22, 5:07 PM MDT, 1 hour 20 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE NORTH PLATTE NE 607 PM CDT TUE JUN 22 2010 .UPDATE... GRIDS AND TEXT PRODUCTS UPDATED TO REFLECT TORNADO WATCH THAT INCLUDES EASTERN PANHANDLE AND NORTHWEST THROUGH 05Z. SEMI STATIONARY FRONT EXTENDS SOUTHWEST THROUGH THE NORTHWEST AND SHOULD BECOME A FOCUS FOR THUNDERSTORMS AS BOUNDARY PUSHES EAST THIS EVENING. NO OTHER CHANGES AT THIS TIME. && .PREV DISCUSSION... /ISSUED 306 PM CDT TUE JUN 22 2010/ DISCUSSION... WE ARE WATCHING THE DISTURBANCE MOVING THROUGH WYOMING THIS AFTERNOON...THE SUBTROPICAL PLUME MOVING NORTH OFF OF OLD MEXICO...THE STRONG WARM AIR ADVECTION ACROSS KANSAS AND THE MOISTURE POOL DEVELOPING ALONG A STATIONARY FRONT DRAPED ACROSS NW NEB THROUGH NERN SD AS MECHANISMS FOR SEVERE WEATHER AND FLOODING. THE WYOMING DISTURBANCE SHOULD BEGIN OPERATING ON UPSLOPE MOISTURE IN THE NEB PANHANDLE BETWEEN 00Z AND 03Z ACCORDING TO TIMING TOOLS. IT IS POSSIBLE THE AREA WEST OF KVTN COULD DESTABILIZE THIS AFTN BUT LAPS DATA AND 18Z KLBF UA SOUNDING SUGGESTS A STRONG CAP IS IN PLACE. ANOTHER AREA OF POTENTIAL STORM DEVELOPMENT IS ACROSS SCNTL NEB WHERE A PLUME OF SUBTROPICAL IS CURRENTLY MOVING ACROSS. THE VERY STRONG WARM AIR ADVECTION ACROSS KS WILL LIKELY CAUSE THE CAP TO BREAK BETWEEN 21Z AND 00Z. OVERNIGHT THE WYOMING SHORT WAVE WILL SWEEP THE FCST AREA AND SEND A COLD FRONT SOUTH INTO KS. IF NOT FOR THE SUBTROPICAL PLUME...SWRN NEB MIGHT STAY CAPPED. WE ARE EXPECTING A FAIRLY WIDESPREAD AREA OF TSTMS ACROSS THE NORTH WITH ACTIVITY BECOMING MORE SCATTERED SOUTHWARD. NONE OF THE MODELS ARE IN AGREEMENT ON THE LOCATION OF THE HEAVY RAINFALL STRIPE. THE NAM LOOKED THE BEST CENTERING ACROSS NRN NEB SO THOSE POPS AND QPF WERE THE BASIS FOR THE FCST TONIGHT. FLOODING HAS DEVELOPED ACROSS SWRN NEB DURING THE LAST 2 NIGHTS OF RAIN. A FLASH FLOOD WATCH IS IN PLACE FOR SCATTERED HEAVY TSTMS TONIGHT. FLOOD GUIDANCE IS VERY LOW IN THAT AREA. WEDNESDAY THROUGH FRIDAY...A FLAT TOPPED UPPER LEVEL RIDGE IS EXPECTED TO BUILD FAR ENOUGH NORTH TO SHELTER THE FCST AREA FROM RAIN. ANOTHER LONG WAVE TROF WILL BUILD INTO THE WRN U.S. BUT THIS RIDGE IS EXPECTED TO BE FAR ENOUGH WEST TO STEER UPPER LEVEL DISTURBANCES THROUGH THE NRN PLAINS. SATURDAY THROUGH TUESDAY...HPC SUGGESTED A CHANCE OF TSTMS SATURDAY NIGHT AND THIS LINES RIGHT UP WITH THE 12Z ECMWF OPERATIONAL. THE UPPER LEVEL RIDGE IS EXPECTED TO MIGRATE EAST INTO THE SERN U.S. ALLOWING UPPER LEVEL ENERGY FROM THE WRN U.S. LONG WAVE TROF TO ENTER THE CNTL PLAINS. ODDLY THE ECMWF BUILDS A STRONG PACIFIC RIDGE INTO THE WRN U.S. MONDAY AND INTO THE CNTL HIGH PLAINS TUESDAY. THIS IS A MAJOR PATTERN SHIFT WHICH WOULD PRODUCE DRIER...WARMER AND LESS HUMID WEATHER. HPC SUPPORTED THIS FCST SO THAT IS WHAT WAS USED. AVIATION... VFR CONDITIONS IN PLACE THIS AFTERNOON WITH THE ANTICIPATION OF CONVECTION FORMING ACROSS A LARGE PORTION OF WESTERN AND NORTH CENTRAL NEBRASKA. STRONG INSTABILITY IN PLACE WHICH WILL ALLOW MANY OF THESE STORMS TO BECOME VERY STRONG WITH LARGE HAIL AND WINDS...A DEFINITE HAZARD TO AIRCRAFT IN THE VCNTY OF THESE STORMS. FLIGHT CONDITIONS NEAR THESE STORMS ARE EXPECTED TO FALL QUICKLY INTO THE MVFR/IFR RANGE WITH THE ANTICIPATION OF HEAVY RAINFALL/STRONG WINDS DROPPING THE VISIBILITY. ATTM THE MAJORITY OF THE MODEL DATA TAKE A STRONG COMPLEX OF STORMS ACROSS NORTHERN NEBRASKA SO CONFIDENCE HIGHER THESE CONDITION WILL BE MET AT KVTN DURING THE EVENING/EARLY MORNING HOURS. THE BULK OF THE MOISTURE THAT HAS BEEN LAYING ACROSS THE HIGH PLAINS SHOULD BE PUSHED OUT WITH THIS SYSTEM AND EXPECT VFR CONDITIONS BACK IN PLACE BY SUNRISE AT KVTN/KLBF. HYDROLOGY... WATER PROBLEMS CONTINUE ACROSS WESTERN NEBRASKA TODAY...WITH LONG TERM PROBLEMS ALONG THE PLATTE RIVER BASINS...AND SHORT TERM RUN OFF PROBLEMS ACROSS THE SOUTHWEST FROM RECENT HEAVY RAINFALL. AREAL FLOOD WARNING FOR STINKING WATER WHERE RUNOFF FROM UPSTREAM BASIN IS INTERACTING WITH HIGHER FLOWS ALONG THE FRENCHMAN CREEK IN SOUTHERN HAYES COUNTY. WATER HAS BEEN REPORTED OVER ROADWAYS AND ADDITIONAL WATER MAY BE ARRIVING FROM UPSTREAM. THIS AREA HAS 1HR FFG OF NEAR 1/2 INCH TO AROUND AN INCH. WITH WATER VAPOR INDICATING A LINK TO TROPICS EXPECT SOME OF THE STORMS COULD CONTAIN HEAVY...IF ONLY BRIEF...RAINFALL...WITH STINKING WATER AND FRENCHMEN BASINS THE MOST AT RISK. AS A RESULT HAVE ISSUED FFA FOR AREAS MAINLY NEAR AND SOUTH OF HIGHWAY 23. VERY HIGH RELEASES FROM THE WYOMING RESERVOIRS LOOK TO CONTINUE WELL INTO THE FUTURE...LEAVING THE NORTH PLATTE RIVER FROM THE WYOMING STATE LINE TO LAKE MCCONAUGHY AT ELEVATED OR FLOODING LEVELS. RUNOFF DOWN THE SOUTH PLATTE WILL ALSO KEEP THIS RIVER NEAR OR ABOVE BANKFULL FROM THE STATE LINE TO THE CONFLUENCE THROUGH THE NEXT FEW DAYS. && .LBF WATCHES/WARNINGS/ADVISORIES...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR NEZ058-059-069>071. TORNADO WATCH UNTIL MIDNIGHT CDT /11 PM MDT/ TONIGHT FOR NEZ004- 005-022>025-035-036-056-057-094. && SHORT TERM/EXTENDED...CDC AVIATION...KECK
Hazardous weather outlook, Jun 22, 3:04 PM MDT, 3 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 404 PM CDT TUE JUN 22 2010 NEZ004>010-022>029-035>038-056>059-069>071-094-232115- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 404 PM CDT TUE JUN 22 2010 /304 PM MDT TUE JUN 22 2010/ ...CORRECTED SPOTTER ACTIVATION WORDING BELOW... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. THUNDERSTORM DEVELOPMENT WILL BE LIKELY ACROSS MUCH OF WESTERN AND NORTH CENTRAL NEBRASKA THIS EVENING AND INTO THE EARLY MORNING HOURS. THE MOST LIKELY SCENARIO LOOKS TO HAVE A LARGE COMPLEX OF STORMS MOVING OUT OF EASTERN WYOMING BY EARLY EVENING...AND MOVE ACROSS THE SANDHILLS AND NORTH CENTRAL NEBRASKA THROUGH THE LATE EVENING AND EARLY MORNING HOURS. HOWEVER ADDITIONAL STORM DEVELOPMENT WILL BE POSSIBLE ACROSS THE SOUTHWEST AND CENTRAL NEBRASKA DURING THE EARLY MORNING HOURS. OVERALL THE GREATEST THREAT LOOKS TO BE LARGE HAIL AND DAMAGING WINDS GUSTS...HOWEVER ISOLATED TORNADOES CAN NOT BE RULED OUT ACROSS WESTERN NEBRASKA THROUGH THE EVENING. WITH A VERY MOIST ATMOSPHERE IN PLACE...HEAVY RAIN IS POSSIBLE OVER MUCH OF THE AREA. WITH MANY AREAS ALREADY SATURATED...HEAVY RUN OFF WILL CONTINUE TO PRESENT A THREAT OF FLOODING. AREAS OF THE SOUTHWEST...ALONG AND SOUTH OF HIGHWAY 23...LOOK TO BE THE MOST PRONE TO FLASH FLOODING DUE TO THE HEAVY RAINFALL THE PAST TWO DAYS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. AFTER A BRIEF PERIOD OF LITTLE OR NO PRECIPITATION...THERE IS A SLIGHT CHANCE OF THUNDERSTORMS WITH ANOTHER FRONT COMING ACROSS SATURDAY AND SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THROUGH TONIGHT. SEVERE WEATHER REPORTS WOULD BE GREATLY APPRECIATED. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE 13
In the hours before
Local storm report, Jun 22, 5:38 PM MDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
638 PM CDT TUE JUN 22 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0637 PM HAIL MERRIMAN 42.92N 101.70W
06/22/2010 M0.25 INCH CHERRY NE TRAINED SPOTTER
HEAVY RAIN WAS OCCURRING AT THE TIME OF THIS REPORT.
&&
SJCLocal storm report, Jun 22, 5:45 PM MDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
645 PM CDT TUE JUN 22 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM HAIL 2 NNE RUSHVILLE 42.74N 102.45W
06/22/2010 M1.75 INCH SHERIDAN NE PUBLIC
HAIL OF 1.25 TO 1.75 INCH DIAMETER AT TIME OF REPORT WITH
HEAVY RAIN.
&&
SJCLocal storm report, Jun 22, 5:48 PM MDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
648 PM CDT TUE JUN 22 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0646 PM HAIL RUSHVILLE 42.71N 102.47W
06/22/2010 M1.00 INCH SHERIDAN NE PUBLIC
FEW HAILSTONES UP TO ONE INCH IN DIAMETER WITH HEAVY
RAIN.
&&
SJCLocal storm report, Jun 22, 5:52 PM MDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
652 PM CDT TUE JUN 22 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0643 PM HAIL 3 E RUSHVILLE 42.71N 102.41W
06/22/2010 M1.00 INCH SHERIDAN NE LAW ENFORCEMENT
SHERIDAN COUNTY SHERIFF REPORTED ONE INCH DIAMETER HAIL 3
MILES EAST OF HIGHWAY 87.
&&
SJCLocal storm report, Jun 22, 6:23 PM MDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
723 PM CDT TUE JUN 22 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0701 PM HAIL 2 SE CLINTON 42.74N 102.32W
06/22/2010 M1.00 INCH SHERIDAN NE PUBLIC
SOME HAIL TO ONE INCH IN DIAMETER. RAINING SO HARD THAT
PERSON REPORTING SAID THEY COULD NOT SEE ACROSS THEIR
YARD.
&&
SJCLocal storm report, Jun 22, 6:27 PM MDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
727 PM CDT TUE JUN 22 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM TORNADO 1 W RUSHVILLE 42.71N 102.49W
06/22/2010 SHERIDAN NE LAW ENFORCEMENT
BRIEF TORNADO REPORTED BY SHERIDAN COUNTY SHERIFF AT
HIGHWAY 20 AND 360TH LANE. NO DAMAGE REPORTED AS TORNADO
TOUCHED DOWN OVER A RURAL AREA.
&&
SJCThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 6:14 PM MDT | Severe Thunderstorm Warning | LBF | Sheridan | 46 min |
| Jun 22, 6:41 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 49 min |
| Jun 22, 7:12 PM MDT | Areal Flood Advisory | LBF | Sheridan | 4 hr |
| Jun 22, 7:27 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 48 min |
| Jun 22, 7:37 PM MDT | Severe Thunderstorm Warning | LBF | Custer | 38 min |
| Jun 22, 7:45 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 45 min |
| Jun 22, 8:01 PM MDT | Severe Thunderstorm Warning | LBF | Hayes, Lincoln | 44 min |
| Jun 22, 8:16 PM MDT | Tornado Warning | LBF | Hayes, Lincoln | 44 min |
| Jun 22, 8:20 PM MDT | Severe Thunderstorm Warning | LBF | Brown, Keya Paha | 40 min |
| Jun 22, 8:52 PM MDT | Severe Thunderstorm Warning | LBF | Holt, Wheeler | 38 min |
| Jun 22, 9:00 PM MDT | Severe Thunderstorm Warning | LBF | Brown, Keya Paha, Rock | 45 min |
| Jun 22, 9:09 PM MDT | Severe Thunderstorm Warning | LBF | Garfield, Holt, Wheeler | 30 min |
| Jun 22, 9:26 PM MDT | Severe Thunderstorm Warning | LBF | Holt, Rock | 49 min |
| Jun 22, 9:57 PM MDT | Severe Thunderstorm Warning | LBF | Holt | 37 min |
| Jun 22, 10:46 PM MDT | Severe Thunderstorm Warning | LBF | Keith, Perkins | 44 min |
| Jun 22, 11:03 PM MDT | Severe Thunderstorm Warning | LBF | Perkins | 42 min |
| Jun 23, 12:09 AM MDT | Areal Flood Warning | LBF | Keith, Lincoln, Perkins | 6 hr |
Nearby
Tornado Warnings in Nebraska, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.